Alert archive / Iowa / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 210, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 30, 2004, 12:38 AM CDT for Mills County, Iowa. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2004, 12:38 AM CDT (05:38 UTC)
- Expired
- May 30, 2004, 1:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
County Mills County, IA
The radar
The Omaha radar (KOAX), 70 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 9:35 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1892 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:50 PM CDT, 9 hours 48 minutes earlier.
Area forecast discussion, May 29, 2:50 PM CDT, 9 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 250 PM CDT SAT MAY 29 2004 .DISCUSSION... MAIN PROBLEMS SURROUND SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL TONIGHT. 18Z SURFACE ANALYSIS PLACES A WARM FRONT JUST TO THE NORTH OF THE CWA INTO SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA. ANOTHER BOUNDARY...THOUGH MUCH MORE DIFFICULT TO PICK OUT APPEARS TO BE FROM NORTH CENTRAL KANSAS INTO SOUTHEAST KANSAS. THE GFS DOES NOT REALLY PICK UP ON THE SOUTHERN BOUNDARY...WHILE THE ETA MAKES IT A MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT. AGREE WITH SPC DISCUSSION THAT ELEMENTS ARE IN PLACE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK WITH INCREASING LOW LEVEL MOISTURE...AND AMPLE 0-6KM SHEAR FOR SUPERCELLS. ONE PROBLEM IS THAT THE 18Z OAX SOUNDING DOES SHOW A RATHER STRONG CAP STILL IN PLACE...HOWEVER THE TOP SOUNDING INDICATES SOME COOLING HAS TAKEN PLACE SINCE 12Z BETWEEN 850 AND 700 MB WHICH SHOULD CONTINUE TO ERODE THE CAP. THINK THAT AS THE UPPER LEVEL WAVE TO THE WEST CONTINUES TO LIFT INTO THE AREA THAT SHOULD ALSO HELP GET THINGS GOING WITH EXPLOSIVE DEVELOPMENT EXPECTED. HAVE SOME CONCERN ABOUT THE HEAVY RAIN POTENTIAL AS WELL...WITH PRECIPITABLE WATER VALES OVER 1.5 INCHES FORECAST ACROSS MUCH OF THE CWA. ONE INHIBITING FACTOR IS THAT THE SYSTEM COULD BE PROGRESSIVE AS CORFIDI VECTORS SUGGEST THE OVERALL MCS SHOULD CONTINUE TO MOVE EAST TONIGHT AND NOT STALL OUT. AFTER MUCH DISCUSSION DECIDED TO ISSUE A FLOOD WATCH TONIGHT OVER THE ENTIRE CWA SINCE THE ENTIRE AREA COULD SEE HEAVY RAIN AMOUNTS APROACHING FLASH FLOOD GUIDANCE VALUES...AND THE HPC EXCESSIVE RAINFALL OUTLOOK ALSO COVERS THE ENTIRE CWA. THE SURFACE SYSTEM MOVES EAST OF THE AREA BY SUNDAY MORNING...AND WILL BRING AN END TO THE RAIN CHANCES FOR A TIME...HOWEVER HAVE SOME CONCERN THAT A FEW SHOWERS OR THUNDERSTORMS COULD DEVELOP IN THE AFTERNOON AS THE UPPER LEVEL TROUGH MOVES THROUGH. 850-500 MB LAPSE RATES BECOME RATHER STEEP BY SUNDAY AFTERNOON...SO WILL CARRY A CHANCE POP TO COVER. STEEP LAPSE RATES THEN CONTINUE MONDAY AFTERNOON...WITH THE COLD POCKET ALOFT STILL FORECAST TO BE OVER THE REGION...SO ANOTHER SMALL POP LOOKS WARRANTED. KEPT THINGS DRY TUESDAY THROUGH THURSDAY AS HIGH PRESSURE LOOKS TO DOMINATE AT THE SURFACE AND A RIDGE BUILDS IN ALOFT. BROUGHT IN THE NEXT CHANCE OF STORMS ON FRIDAY WITH ANOTHER ROUND OF WARM AIR ADVECTION. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...FLOOD WATCH UNTIL 4 AM SUNDAY FOR THE ENTIRE OAX NEBRASKA CWA. IA...FLOOD WATCH UNTIL 4 AM SUNDAY FOR THE ENTIRE OAX IOWA CWA. && NOTE...EFFECTIVE 1200 UTC JUNE 8TH THE AWIPS PRODUCT IDENTIFIER /PID/ FOR THE AREA FORECAST DISCUSSION ISSUED BY OMAHA WFO WILL CHANGE TO OMAAFDOAX. THE WMO CODE WILL REMAIN FXUS63 KOAX. KING
Hazardous weather outlook, May 29, 11:10 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1110 PM CDT SAT MAY 29 2004 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-301000- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 1110 PM CDT SAT MAY 29 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SUNDAY SEVERE THUNDERSTORMS ARE LIKELY TO CONTINUE ACROSS EASTERN NEBRASKA INTO SOUTHWEST IOWA THROUGH 3 AM CDT. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS UP TO 70 MPH AND HEAVY RAIN. ISOLATED TORNADOES ARE ALSO POSSIBLE. SOME FLOODING HAS BEEN REPORTED IN PARTS OF NORTHEAST AND SOUTHEAST NEBRASKA. A COLD FRONT WILL MOVE ACROSS EASTERN NEBRASKA INTO WESTERN IOWA THROUGH 6 AM SUNDAY WITH SCATTERED THUNDERSTORMS GRADUALLY DIMINISHING FROM WEST TO EAST. A SLIGHT CHANCE OF THUNDERSTORMS WILL STILL EXIST EARLY SUNDAY MORNING AND AGAIN SUNDAY AFTERNOON...BUT SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MONDAY ACROSS THE OUTLOOK AREA...AND AGAIN NEXT FRIDAY NIGHT. INSTABILITY WILL BE LIMITED...AND SEVERE WEATHER IS UNLIKELY FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE REQUIRED THIS EVENING. BE PREPARED TO ACT QUICKLY ONCE THUNDERSTORMS DEVELOP IN YOUR AREA. FOBERT
In the hours before
Local storm report, May 29, 11:04 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1104 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD AUBURN 40.39N 95.84W
05/29/2004 NEMAHA NE LAW ENFORCEMENT
WATER A FEW INCHES DEEP FLOWING OVER NUMEROUS ROADS, NO
ROADS CLOSED THOUGH.
&&
DEWALDLocal storm report, May 29, 11:14 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1114 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1007 PM FLASH FLOOD 5 NW ALBION 41.74N 98.07W
05/29/2004 BOONE NE LAW ENFORCEMENT
ROAD WASHED OUT NEAR LORETTO.
1110 PM FLASH FLOOD ALBION 41.69N 98.00W
05/29/2004 BOONE NE LAW ENFORCEMENT
WATER OF A FEW INCHES FLOWING OVER ROADWAYS, NO ROADS
CLOSED THOUGH.
&&
DEWALDLocal storm report, May 29, 11:22 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1122 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 2 N RISING CITY 41.23N 97.30W
05/29/2004 BUTLER NE LAW ENFORCEMENT
TREE BLOWN DOWN ON ROAD.
&&
DEWALDLocal storm report, May 30, 12:12 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1212 AM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1203 AM TSTM WND GST VALLEY 41.31N 96.35W
05/30/2004 61 MPH DOUGLAS NE OFFICIAL NWS OBS
MEASURED WIND GUST AT THE NATIONAL WEATHER SERVICE
OFFICE.
&&
DEWALDLocal storm report, May 30, 12:33 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE OMAHA NE
1233 AM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 W CROFTON 42.73N 97.60W
05/29/2004 0.75 INCH KNOX NE LAW ENFORCEMENT
0538 PM HAIL 7 N CROFTON 42.83N 97.50W
05/29/2004 1.00 INCH KNOX NE LAW ENFORCEMENT
0550 PM TSTM WND GST 2 W DAYKIN 40.32N 97.34W
05/29/2004 70 MPH JEFFERSON NE EMERGENCY MNGR
0550 PM HAIL 2 W DAYKIN 40.32N 97.34W
05/29/2004 0.75 INCH JEFFERSON NE EMERGENCY MNGR
0620 PM HAIL 4 S FAIRBURY 40.08N 97.18W
05/29/2004 0.75 INCH JEFFERSON NE EMERGENCY MNGR
0627 PM HAIL 1 SE TOBIAS 40.41N 97.32W
05/29/2004 1.00 INCH SALINE NE EMERGENCY MNGR
0655 PM TSTM WND DMG 1 S ODELL 40.04N 96.80W
05/29/2004 GAGE NE EMERGENCY MNGR
LARGE TREE LIMBS DOWN.
0700 PM HAIL LINDSAY 41.70N 97.69W
05/29/2004 2.75 INCH PLATTE NE EMERGENCY MNGR
WINDSHIELDS KNOCKED OUT. WINDOWS ON HOMES BROKEN. SIDING
ON HOMES DAMAGED.
0728 PM HAIL SANTEE 42.84N 97.85W
05/29/2004 1.00 INCH KNOX NE EMERGENCY MNGR
0730 PM HAIL 8 N CROFTON 42.85N 97.50W
05/29/2004 0.75 INCH KNOX NE CO-OP OBSERVER
HAIL COVERED THE GROUND.
0755 PM FLASH FLOOD WYMORE 40.12N 96.67W
05/29/2004 GAGE NE EMERGENCY MNGR
WATER FLOWING OVER NUMEROUS ROADWAYS. NO ROADS CLOSED
YET...DITCHES AND CULVERTS WERE BEGINNING TO OVERFLOW.
0810 PM TSTM WND GST 5 W ST. HELENA 42.81N 97.35W
05/29/2004 70 MPH CEDAR NE TRAINED SPOTTER
0813 PM TORNADO 4 E LIBERTY 40.08N 96.41W
05/29/2004 PAWNEE NE EMERGENCY MNGR
0826 PM TSTM WND GST WYNOT 42.74N 97.17W
05/29/2004 60 MPH CEDAR NE FIRE DEPT/RESCUE
0834 PM TSTM WND DMG TREYNOR 41.23N 95.61W
05/29/2004 POTTAWATTAMIE IA LAW ENFORCEMENT
POWER LINES BLOWN DOWN.
0840 PM TSTM WND GST WYMORE 40.12N 96.67W
05/29/2004 70 MPH GAGE NE EMERGENCY MNGR
0845 PM FLASH FLOOD CREIGHTON 42.47N 97.91W
05/29/2004 KNOX NE TRAINED SPOTTER
WATER COVERED THE ROAD IN NUMEROUS LOCATIONS. MANY GRAVEL
ROADS UNDER WATER.
0845 PM FLASH FLOOD PLAINVIEW 42.35N 97.79W
05/29/2004 PIERCE NE TRAINED SPOTTER
WATER COVERED THE ROAD IN NUMEROUS LOCATIONS.
0853 PM HAIL FAIRBURY 40.14N 97.18W
05/29/2004 1.00 INCH JEFFERSON NE EMERGENCY MNGR
0910 PM FLASH FLOOD 5 S CREIGHTON 42.39N 97.91W
05/29/2004 ANTELOPE NE EMERGENCY MNGR
8 INCHES OF WATER FLOWING OVER ROAD.
0910 PM FLASH FLOOD CREIGHTON 42.47N 97.91W
05/29/2004 KNOX NE EMERGENCY MNGR
WATER FLOWING OVER ROAD ON HIGHWAY 13 SOUTH OF CREIGHTON
AND HIGHWAY 59 WEST OF CREIGHTON.
0910 PM HAIL FAIRBURY 40.14N 97.18W
05/29/2004 1.00 INCH JEFFERSON NE EMERGENCY MNGR
0920 PM HAIL PLYMOUTH 40.30N 96.99W
05/29/2004 1.00 INCH JEFFERSON NE EMERGENCY MNGR
0925 PM HAIL HARBINE 40.19N 96.97W
05/29/2004 1.00 INCH JEFFERSON NE EMERGENCY MNGR
0930 PM FLASH FLOOD FAIRBURY 40.14N 97.18W
05/29/2004 JEFFERSON NE LAW ENFORCEMENT
WATER OVER ROADWAYS SOUTH AND EAST OF FAIRBURY. NO ROADS
CLOSED THOUGH.
1007 PM FLASH FLOOD 5 NW ALBION 41.74N 98.07W
05/29/2004 BOONE NE LAW ENFORCEMENT
ROAD WASHED OUT NEAR LORETTO.
1030 PM FLASH FLOOD TECUMSEH 40.37N 96.19W
05/29/2004 JOHNSON NE EMERGENCY MNGR
WATER OF A FEW INCHES FLOWING OVER A COUPLE OF ROADS NEAR
TECUMSEH.
1035 PM FLASH FLOOD BURCHARD 40.15N 96.35W
05/29/2004 PAWNEE NE LAW ENFORCEMENT
WATER FLOWING OVER A HIGHWAY BRIDGE NEAR BURCHARD.
1045 PM TSTM WND GST ALBION 41.69N 98.00W
05/29/2004 65 MPH BOONE NE LAW ENFORCEMENT
TREE LIMBS BLOWN DOWN.
1100 PM FLASH FLOOD AUBURN 40.39N 95.84W
05/29/2004 NEMAHA NE LAW ENFORCEMENT
WATER A FEW INCHES DEEP FLOWING OVER NUMEROUS ROADS, NO
ROADS CLOSED THOUGH.
1100 PM TSTM WND DMG 2 N RISING CITY 41.23N 97.30W
05/29/2004 BUTLER NE LAW ENFORCEMENT
TREE BLOWN DOWN ON ROAD.
1110 PM FLASH FLOOD ALBION 41.69N 98.00W
05/29/2004 BOONE NE LAW ENFORCEMENT
WATER OF A FEW INCHES FLOWING OVER ROADWAYS, NO ROADS
CLOSED THOUGH.
1203 AM TSTM WND GST VALLEY 41.31N 96.35W
05/30/2004 61 MPH DOUGLAS NE OFFICIAL NWS OBS
MEASURED WIND GUST AT THE NATIONAL WEATHER SERVICE
OFFICE.
&&
JEKLocal storm report, May 30, 12:38 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1238 AM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1233 AM TSTM WND GST OMAHA 41.26N 96.01W
05/30/2004 63 MPH DOUGLAS NE OFFICIAL NWS OBS
MEASURED AT EPPLEY AIRPORT.
&&
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 37 min |
| May 29, 7:15 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 30 min |
| May 29, 7:22 PM CDT | Severe Thunderstorm Warning | OAX | Pierce | 23 min |
| May 29, 7:26 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton | 34 min |
| May 29, 7:32 PM CDT | Tornado Warning | OAX | Gage, Pawnee | 28 min |
| May 29, 7:34 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson | 6 hr |
| May 29, 7:39 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 36 min |
| May 29, 7:43 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 32 min |
| May 29, 7:55 PM CDT | Severe Thunderstorm Warning | OAX | Johnson | 35 min |
| May 29, 8:01 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 44 min |
| May 29, 8:03 PM CDT | Flash Flood Warning | OAX | Antelope, Knox | 6 hr |
| May 29, 8:12 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 33 min |
| May 29, 8:13 PM CDT | Tornado Warning | OAX | Pawnee | 47 min |
| May 29, 8:15 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 30 min |
| May 29, 8:30 PM CDT | Tornado Warning | OAX | Jefferson | 60 min |
| May 29, 8:34 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 41 min |
| May 29, 8:41 PM CDT | Flash Flood Warning | OAX | Boone, Pierce | 6 hr |
| May 29, 8:43 PM CDT | Tornado Warning | OAX | Gage | 47 min |
| May 29, 8:52 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 38 min |
| May 29, 8:56 PM CDT | Flash Flood Warning | OAX | Johnson, Pawnee | 6 hr |
| May 29, 8:59 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 46 min |
| May 29, 9:21 PM CDT | Severe Thunderstorm Warning | OAX | Stanton | 39 min |
| May 29, 9:32 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 28 min |
| May 29, 9:59 PM CDT | Flash Flood Warning | OAX | Nemaha | 6 hr |
| May 29, 9:59 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 46 min |
| May 29, 10:09 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 66 min |
| May 29, 10:28 PM CDT | Flash Flood Warning | OAX | Platte | 6 hr |
| May 29, 10:32 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 58 min |
| May 29, 10:34 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 56 min |
| May 29, 10:58 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 62 min |
| May 29, 11:43 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 32 min |
| May 30, 12:03 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 42 min |
| May 30, 12:45 AM CDT | Severe Thunderstorm Warning | OAX | Sarpy | 15 min |
| May 30, 1:07 AM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 53 min |
| May 29, 8:44 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 46 min |
| May 29, 8:46 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Page | 59 min |
| May 30, 12:35 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 55 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.